I'm haven very bad leg pains is this normal?
- 12 Sep 2011 by tonya dennis
- medrol dosepak, allergic reactions, pain
I was given this to help with allergic reaction to something and now I'm haven very bad leg pains where I can't hardly walk.Is this normal?
12 Sep 2011
Unfortunately, you sound like you are reacting adversely to the medrol. You are experiencing serious side effects as listed in the following link:
You need to contact your doctor right away. This is not normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
understand that the pak is made up for dosing in decreasing dose each day. Are all the pills the same mg strength and what is the standard mg for ...
2 answers • 23 Jan 2013
I am 32 an I twisted the wrong way putting a child in the car about 9 yrs ago. At first it was my lower back that had bad pain but now its gone and ...
4 answers • 19 Jan 2014
I am allergic to NSAIDS so when I have a severe pain, the only option is medrol dosepak. The last time I took it was for back pain 6 months ago. Now ...
1 answer • 20 Jan 2014